Alert archive / Arkansas / Tornado Warnings in 2017

Tornado Warning 35, NWS Little Rock, AR

April 26, 20174 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 26, 2017, 10:28 AM CDT for 4 counties in Arkansas. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 10:28 AM CDT (15:28 UTC)
Expired
Apr 26, 2017, 10:54 AM CDT
In force
26 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Conway County, AR, Faulkner County, AR, Pope County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 61 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 10:30 AM CDTTSTM WND DMG6 Nw Morrilton, ARNUMEROUS TREES REPORTED DOWN.
Apr 26, 10:39 AM CDTTSTM WND DMG2 Nnw Wonderview, ARTREES REPORTED TO BE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:00 AM CDTSevere Thunderstorm WatchSPC7 hr
Apr 26, 10:08 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WFUS54 KLZK 261528
TORLZK
ARC029-045-115-141-261615-
/O.NEW.KLZK.TO.W.0035.170426T1528Z-170426T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1028 AM CDT WED APR 26 2017

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southeastern Van Buren County in north central Arkansas...
  Northeastern Conway County in central Arkansas...
  Northwestern Faulkner County in central Arkansas...
  Southeastern Pope County in central Arkansas...

* Until 1115 AM CDT
    
* At 1028 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Happy Bend, or 12 miles northwest of
  Morrilton, moving east at 55 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Greenbrier...                     Atkins...
  Guy...                            Damascus...
  Twin Groves...                    Bethlehem...
  Hill Creek...                     Happy Bend...
  Solgohachia...                    Claude...
  Cleveland...                      Catholic Point...
  Hattieville...                    Middleton...
  Fairbanks...                      Mallet Town...
  Lanty...                          Whipple...
  Jerusalem...                      Sugar Loaf Recreation Area...

This includes Interstate 40 between mile markers 94 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3537 9225 3523 9226 3519 9288 3521 9294
      3538 9294 3557 9225
TIME...MOT...LOC 1528Z 254DEG 46KT 3528 9290 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Cavanaugh
3 follow-up statements
625 
WWUS54 KLZK 261537
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1037 AM CDT WED APR 26 2017

ARC115-261546-
/O.CAN.KLZK.TO.W.0035.000000T0000Z-170426T1615Z/
Pope AR-
1037 AM CDT WED APR 26 2017

...THE TORNADO WARNING FOR SOUTHEASTERN POPE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 PM CDT for central and
north central Arkansas.

LAT...LON 3557 9225 3523 9226 3524 9280 3525 9286
      3540 9285
TIME...MOT...LOC 1536Z 254DEG 46KT 3531 9277 

$$

ARC029-045-141-261615-
/O.CON.KLZK.TO.W.0035.000000T0000Z-170426T1615Z/
Van Buren AR-Conway AR-Faulkner AR-
1037 AM CDT WED APR 26 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN VAN BUREN...NORTHEASTERN CONWAY AND NORTHWESTERN
FAULKNER COUNTIES...
    
At 1036 AM CDT, a severe thunderstorm capable of producing a tornado
was located over St. Vincent, or 10 miles north of Morrilton, moving
east at 55 mph.

HAZARD...Tornado and half dollar size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Greenbrier...                     Guy...
Damascus...                       Twin Groves...
Bethlehem...                      Solgohachia...
Cleveland...                      Catholic Point...
Hattieville...                    Middleton...
Fairbanks...                      Mallet Town...
Lanty...                          Whipple...
Jerusalem...                      Sugar Loaf Recreation Area...
St. Vincent...                    Blick...
Springfield...                    Woolly Hollow State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3557 9225 3523 9226 3524 9280 3525 9286
      3540 9285
TIME...MOT...LOC 1536Z 254DEG 46KT 3531 9277 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Cavanaugh
634 
WWUS54 KLZK 261546
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1046 AM CDT WED APR 26 2017

ARC045-261556-
/O.CAN.KLZK.TO.W.0035.000000T0000Z-170426T1615Z/
Faulkner AR-
1046 AM CDT WED APR 26 2017

...THE TORNADO WARNING FOR NORTHWESTERN FAULKNER COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 PM CDT for central and
north central Arkansas.

LAT...LON 3557 9225 3537 9225 3536 9259 3537 9269
      3544 9269
TIME...MOT...LOC 1546Z 241DEG 46KT 3541 9262 

$$

ARC029-141-261615-
/O.CON.KLZK.TO.W.0035.000000T0000Z-170426T1615Z/
Van Buren AR-Conway AR-
1046 AM CDT WED APR 26 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN VAN BUREN AND NORTHEASTERN CONWAY COUNTIES...
    
At 1046 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Claude, or 15 miles southwest of Clinton, moving
northeast at 50 mph.

HAZARD...Tornado and half dollar size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Damascus...                       Fairbanks...
Whipple...                        Sugar Loaf Recreation Area...
Bee Branch...                     Austin in Conway County...
Southside in Van Buren County...  Morganton...
Center Ridge...                   Formosa...
Choctow Recreation Area...        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3557 9225 3537 9225 3536 9259 3537 9269
      3544 9269
TIME...MOT...LOC 1546Z 241DEG 46KT 3541 9262 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Cavanaugh
550 
WWUS54 KLZK 261554
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1054 AM CDT WED APR 26 2017

ARC029-141-261603-
/O.CAN.KLZK.TO.W.0035.000000T0000Z-170426T1615Z/
Van Buren AR-Conway AR-
1054 AM CDT WED APR 26 2017

...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN AND NORTHEASTERN
CONWAY COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A tornado watch remains in effect until 500 PM CDT for central and
north central Arkansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Conway and Van Buren counties.

LAT...LON 3557 9225 3537 9225 3536 9259 3537 9269
      3544 9269
TIME...MOT...LOC 1552Z 254DEG 46KT 3544 9250 

$$

Cavanaugh

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:45 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 26, 6:45 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
645 AM CDT Wed Apr 26 2017

.Aviation...

VFR flight conditions with patchy MVFR conditions will be seen to
start the forecast. Isolated IFR conditions may also develop early
this morning. To the west, an area of showers and isolated
thunderstorms will slowly move east, and mainly affect KHRO and KBPK
this morning. Winds will be southeast to southwest at 10 to 20 mph
with some possible higher gusts. Later today, a cold front and upper
weather system are expected to move through the area, and a line of
strong to possibly severe thunderstorms will be seen with strong
gusty winds, low ceilings and a wind shift to the northwest behind
the cold front. The showers and thunderstorms will affect all Tafs
today. (59)

&&

.Prev Discussion.../ Issued 409 AM CDT Wed Apr 26 2017/

Main concerns in this forecast cycle are severe storm chances
today, then again Friday and over the weekend. Possible heavy rain
potential with flooding of some rivers and possible flash
flooding. Also elevated surface winds today will prompt a lake
wind advisory being issued.

Current area of convection, with a few strong storms noted,
continues to move east northeast and slowly weaken. Earlier over
OK, did see more wind and hail reports from severe storms. It is
expected this area will gradually weaken and dissipate this
morning over northern AR. To the west, a cold front was over
central OK to northern MO, and this front and upper shortwave
system will move through AR later today and tonight, and bring the
potential for severe storms to much of AR. Early morning
temperatures were from the 50s north and the rain was, to the 60s
to 70s over central and southern areas. Dewpoint temperatures were
from the upper 50s north, 60s central and south. Precip water
values were well over an inch. The Storm Prediction Center has
much of AR in a Slight to Enhance severe storm threat today, as
well as a Moderate risk over southern areas. Factors are coming
together for a possible significant severe storm threat,
especially over southern AR where the risk of severe storms may be
the greatest.

&&

.SHORT TERM...Today Through Thursday Night

The forecast will start with the early morning threat of an
isolated severe storm in northwest AR with likely to cat showers
and thunderstorms. As the day progresses, the cold front and upper
storm system will move into the through AR later tonight. Plenty
of lift, moisture and instability will be present over AR, for the
development of thunderstorms, with the potential for severe
storms. The overall scenario appears to be a line of strong to
severe storms to develop along or just ahead of the cold front,
matching with the main upper lift. Damaging winds and large hail
would be the primary threats, with a possible tornado along the
leading edge. Forecast models are not showing a high potential for
individual storms out ahead of the front, which could become
tornadic sooner and possibly develop to a stronger tornado threat
over southern to southeast AR. This will have to be monitored
closely through the day. Otherwise, rain amounts will be from
around half an inch to over an inch, with a fews spots seeing over
2 inches. This could lead to some flash flooding and additional
river flooding in some locations. Models project the storms to
push out of AR around mid-night, then surface high pressure will
build in behind the front. A dry weather forecast on Thursday as
the surface high moves across the region. Late Thursday night into
Friday, the next upper shortwave approaches northwest AR, and a
chance of convection is back in the forecast. Otherwise,
temperatures will be around normal values to a bit above normal
today and Thursday.

&&

.LONG TERM...Friday Through Tuesday

Upper low pressure will be over the northern Great Lakes to begin
the long term period. An upper low develops over the Rockies on
Friday with southwest flow over Arkansas. This low drops south
into New Mexico and Texas Saturday before ejecting northeast
Sunday. Northwest flow returns to Arkansas on Monday. Weak ridging
develops over Arkansas Tuesday.

A warm front is expected to be over north Arkansas Friday with the
next cold front across Oklahoma and Texas. Little movement of the
cold front is anticipated through Saturday but will move through
Arkansas early Sunday. Severe thunderstorms are expected with this
front and heavy rainfall will result from the slow movement of the
front. Good rain chances are expected Friday and Saturday then will
decrease on Sunday and Sunday night. High pressure will return for
Monday with dry conditions. A weak short wave moving through the
area Tuesday will bring a chance of showers and thunderstorms.
Temperatures will be above normal Friday and Saturday, otherwise
they will be near to below normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     73  48  69  56 /  70  80  10  20
Camden AR         80  49  76  59 /  80  60  10  10
Harrison AR       69  43  68  55 /  90  60  10  40
Hot Springs AR    76  47  73  58 /  80  50  10  20
Little Rock   AR  77  50  72  57 /  80  70  10  20
Monticello AR     80  52  76  60 /  50  80  10  10
Mount Ida AR      74  45  72  58 /  80  40  10  20
Mountain Home AR  71  45  69  54 /  80  70  10  40
Newport AR        75  51  70  56 /  60  80  10  20
Pine Bluff AR     78  51  74  58 /  70  80  10  10
Russellville AR   74  46  72  56 /  90  50  10  30
Searcy AR         75  49  71  55 /  80  80  10  20
Stuttgart AR      78  52  73  58 /  70  80  10  10
&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory from 9 AM this morning to 8 PM CDT this
evening FOR Arkansas-Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-
Cleveland-Conway-Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-
Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Lincoln-
Logan-Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-
Polk-Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van
Buren-White-Woodruff-Yell.

&&

Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
500 AM CDT Wed Apr 26 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
500 AM CDT Wed Apr 26 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Strong to severe storms are forecast today. The chance for
thunderstorms will increase throughout the day and part of
tonight, as an upper storm system and cold front move through the
region. A line of strong to severe thunderstorms is expected to
form this afternoon to evening, and move through Arkansas. Damaging
winds and large hail will be the main concerns, but tornadoes
will be possible with any discrete storms that do develop out
ahead of the line of storms, as well as along the leading edge of
the main thunderstorm line. The Storm Prediction Center has placed
much of Arkansas in an Enhanced Risk area, while parts of southern
Arkansas are in a Moderate Risk. Area residents should monitor the
weather closely today. Also, winds will be elevated today and a
lake wind advisory will be in effect.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

The potential for severe weather returns again by Friday, as a
warm front lifts northward across Arkansas. Large hail and
damaging winds will once again be the main threats. The potential
for heavy rainfall will also exist, increasing the concern for
flash flooding and river flooding.

The unsettled weather pattern will continue into the weekend. Yet
another storm could produce additional severe weather over the Mid-
South as a new cold front is forecast to move through the region.
Due to forecast uncertainties with this system, please continue to
monitor the latest outlooks from your NWS office.

.Spotter Information Statement...

Spotter activation may be needed today, Friday and Saturday. Please
monitor the latest forecasts over the several few days.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Local storm report, Apr 26, 9:42 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             3 W CLARKSVILLE         35.46N 93.53W
04/26/2017  E1.00 INCH       JOHNSON            AR   PUBLIC

&&

55
Local storm report, Apr 26, 9:58 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     HAIL             GAMALIEL                36.45N 92.23W
04/26/2017  E1.00 INCH       BAXTER             AR   TRAINED SPOTTER

&&

55
Local storm report, Apr 26, 10:08 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     TSTM WND DMG     DANVILLE                35.05N 93.39W
04/26/2017                   YELL               AR   EMERGENCY MNGR

            TREES REPORTED DOWN THROUGHOUT DANVILLE.

&&

55
Local storm report, Apr 26, 10:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     TSTM WND DMG     ROVER                   34.95N 93.41W
04/26/2017                   YELL               AR   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON A HOUSE IN ROVER.

&&

55
Local storm report, Apr 26, 10:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     RUSSELLVILLE            35.27N 93.14W
04/26/2017                   POPE               AR   AMATEUR RADIO

            TREES REPORTED DOWN IN RUSSELLVILLE.

&&

55
Local storm report, Apr 26, 10:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1025 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     VIDETTE                 36.43N 92.12W
04/26/2017                   FULTON             AR   EMERGENCY MNGR

            WIND DAMAGE REPORTED IN VIDETTE.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:47 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy43 min
Apr 26, 2:30 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion30 min
Apr 26, 2:34 AM CDTSpecial Weather StatementLZKMarion, Newton41 min
Apr 26, 4:19 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr
Apr 26, 7:43 AM CDTSpecial Weather StatementLZKBoone47 min
Apr 26, 8:30 AM CDTSevere Thunderstorm WarningLZKLogan, Scott45 min
Apr 26, 8:39 AM CDTSevere Thunderstorm WarningLZKMarion36 min
Apr 26, 9:01 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion29 min
Apr 26, 9:11 AM CDTSevere Thunderstorm WarningLZKLogan49 min
Apr 26, 9:18 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton42 min
Apr 26, 9:21 AM CDTSpecial Weather StatementLZKYell39 min
Apr 26, 9:21 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton24 min
Apr 26, 9:30 AM CDTTornado WarningLZKJohnson21 min
Apr 26, 9:34 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope41 min
Apr 26, 9:47 AM CDTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell43 min
Apr 26, 9:55 AM CDTTornado WarningLZKConway, Perry, Yell24 min
Apr 26, 10:02 AM CDTTornado WarningLZKLogan, Pope, Yell28 min
Apr 26, 10:11 AM CDTSevere Thunderstorm WarningLZKConway, Newton, Pope, Searcy, Van Buren49 min
Apr 26, 10:22 AM CDTSevere Thunderstorm WarningLZKPolk38 min
Apr 26, 10:23 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope37 min
Apr 26, 10:27 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell33 min
Apr 26, 10:44 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Searcy, Stone, Van Buren46 min
Apr 26, 11:16 AM CDTFlash Flood WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy3 hr
Apr 26, 11:32 AM CDTSpecial Weather StatementLZKMontgomery43 min
Apr 26, 11:51 AM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp12 min
Apr 26, 12:01 PM CDTRiver Flood WarningLZKPerry11 days
Apr 26, 12:09 PM CDTSpecial Weather StatementLZKGarland, Perry51 min
Apr 26, 2:01 PM CDTFlash Flood WarningLZKGarland, Montgomery3 hr
Apr 26, 2:32 PM CDTSpecial Weather StatementLZKClark43 min
Apr 26, 2:38 PM CDTFlash Flood WarningLZKConway, Perry3 hr
Apr 26, 2:56 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline34 min
Apr 26, 3:28 PM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 26, 3:43 PM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring, Lonoke, Ouachita and 2 more3 hr
Apr 26, 4:02 PM CDTSpecial Weather StatementLZKJefferson, Lonoke, Prairie43 min
Apr 26, 4:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie53 min
Apr 26, 4:11 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie34 min
Apr 26, 4:14 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita46 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita57 min
Apr 26, 4:21 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff39 min
Apr 26, 4:33 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff42 min
Apr 26, 4:46 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff44 min
Apr 26, 5:04 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland41 min
Apr 26, 5:26 PM CDTFlash Flood WarningLZKCleveland, Jefferson2 hr
Apr 26, 5:51 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew26 min
Apr 26, 6:02 PM CDTSevere Thunderstorm WarningLZKBradley, Drew29 min
Apr 26, 6:11 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha49 min
Apr 26, 6:47 PM CDTSevere Thunderstorm WarningLZKDesha28 min

Nearby

Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.